Alert archive / Oklahoma / Red Flag Warnings in 2014

Red Flag Warning 18, NWS Tulsa, OK

April 3, 20145 counties in Oklahoma

NWS Tulsa, OK issued this red flag warning at Apr 3, 2014, 3:29 AM CDT for 5 counties in Oklahoma. It took effect at Apr 3, 2014, 1:00 PM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2014, 3:29 AM CDT (08:29 UTC)
In effect from
Apr 3, 2014, 1:00 PM CDT
Expired
Apr 3, 2014, 3:18 PM CDT
In force
2 hr
Issued by
NWS Tulsa, OK

Counties Creek County, OK, McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 89 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2297 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1254 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WWUS84 KTSA 030829
RFWTSA

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE TULSA OK
329 AM CDT THU APR 3 2014

...CRITICAL FIRE DANGER LIKELY IN PARTS OF EASTERN OKLAHOMA
THURSDAY AFTERNOON...

.A DRY LINE WILL PUSH INTO EASTERN OKLAHOMA BY EARLY THURSDAY
AFTERNOON...REACHING THE AREA NEAR U.S. HIGHWAY 69 BY LATE IN THE
DAY. MUCH DRIER AIR AND GUSTY SOUTHWEST WINDS WILL MOVE IN BEHIND
THE DRY LINE AND LEAD TO RAPIDLY DETERIORATING FIRE WEATHER
CONDITIONS. IN ADDITION A COLD FRONT WILL MOVE INTO THE AREA BY
EARLY EVENING WITH WINDS REMAINING GUSTY AND SHIFTING TO THE
NORTHWEST.

OKZ060-067-070-030930-
/O.CAN.KTSA.FW.A.0008.140403T1800Z-140404T0000Z/
TULSA-WAGONER-MUSKOGEE-
329 AM CDT THU APR 3 2014

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FIRE 
WEATHER WATCH...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...WAGONER...MUSKOGEE AND TULSA. 

 * THE RED FLAG WATCH THAT WAS IN EFFECT HAS BEEN CANCELLED

&&

$$

OKZ064>066-071-073-031630-
/O.UPG.KTSA.FW.A.0008.140403T1800Z-140404T0000Z/
/O.NEW.KTSA.FW.W.0018.140403T1800Z-140404T0000Z/
CREEK-OKFUSKEE-OKMULGEE-MCINTOSH-PITTSBURG-
329 AM CDT THU APR 3 2014

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG 
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM 
CDT THIS EVENING...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...PITTSBURG...CREEK...OKFUSKEE...OKMULGEE AND 
   MCINTOSH. 

 * THIS WARNING REPLACES THE RED FLAG WATCH THAT WAS IN EFFECT

HAZARDOUS WEATHER...
 * A DRYLINE WILL MOVE INTO EASTERN OKLAHOMA EARLY THIS AFTERNOON
   WITH MUCH DRIER AIR AND GUSTY SOUTHWESTERLY WINDS...LEADING TO
   RAPIDLY DETERIORATING FIRE WEATHER CONDITIONS. RED FLAG
   CONDITIONS ARE EXPECTED FOR SEVERAL HOURS THIS AFTERNOON.

 * AFTERNOON MINIMUM RELATIVE HUMIDITIES OF 17 TO 25 PERCENT.

 * STRONG WIND GUSTS AS HIGH AS 35 MPH.

IMPACTS...
 * ANY FIRES WILL QUICKLY SPREAD OUT OF CONTROL AND ENDANGER 
   LIVES AND PROPERTY. 

DEFINITION...
 * A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF 
   WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 
   HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. 
   THE PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER 
   HUMIDITIES...AND WARMER TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * DISPOSE OF CIGARETTES PROPERLY AND AVOID ACTIVITIES THAT 
   COULD START FIRES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR 
   TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER 
   EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: 
   WEATHER.GOV/TULSA. 

&&

$$
1 follow-up statement
942 
WWUS84 KTSA 032018
RFWTSA

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT THU APR 3 2014

OKZ064>066-071-073-032130-
/O.CAN.KTSA.FW.W.0018.000000T0000Z-140404T0000Z/
CREEK-OKFUSKEE-OKMULGEE-MCINTOSH-PITTSBURG-
318 PM CDT THU APR 3 2014

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE RED 
FLAG WARNING...

FOR THE FOLLOWING COUNTIES...
 * IN OKLAHOMA...CREEK...OKFUSKEE...OKMULGEE...MCINTOSH AND 
   PITTSBURG. 

 * A HIGH FIRE DANGER WILL EXIST BEHIND THE COLD FRONT INTO THE
   EARLY EVENING...BUT RED FLAG CONDITIONS WILL NOT BE MET.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Apr 2, 11:54 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Apr 2, 11:54 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT WED APR 2 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL DEVELOP OVERNIGHT AND PERSIST UNTIL EARLY
THURSDAY AFTERNOON WHEN THEY WILL IMPROVE TO VFR. SCATTERED
THUNDERSTORMS WILL DEVELOP LATE THURSDAY AFTERNOON AND EVENING
AHEAD OF A DRYLINE WITH THE NORTHWEST ARKANSAS SITES MOST LIKELY
TO BE IMPACTED. GUSTY SOUTH TO SOUTHWEST WINDS WILL SHIFT TO THE
WEST NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT THURSDAY
EVENING.

&&

.PREV DISCUSSION... /ISSUED 948 PM CDT WED APR 2 2014/

DISCUSSION...
SEVERE STORMS REMAIN CONFINED ALONG AND NORTH OF WARM FRONT THIS
EVENING WITH INCREASINGLY CAPPED AIRMASS TAKING HOLD IN WARM
SECTOR OVERNIGHT. A COUPLE OF IMPULSES IN SOUTHERN STREAM ALONG
WITH STRENGTHENING LOW LEVEL JET WILL LEAD TO AT LEAST SOME THREAT
OF ELEVATED CONVECTION DURING THE NIGHT...ESPECIALLY ACROSS SE
OKLAHOMA INTO WESTERN AR. OVERALL HAVE LOWERED POPS IN ALL
LOCATIONS SOME FOR TONIGHT...AND WE CANCELLED TORNADO WATCH
EARLIER. OVERNIGHT LOWS WILL BE VERY MILD AND BUMPED THEM UP A FEW
DEGREES IN MOST AREAS.

CONCERN INCREASING FOR FIRE WEATHER THURSDAY AFTERNOON AS LATEST
SHORT TERM MODEL GUIDANCE INCLUDING LOCALLY RUN WRF INDICATE A
STRONG EASTWARD SURGE OF DRY LINE IN THE AFTERNOON AS MAIN UPPER
SYSTEM EJECTS OUT OF THE SOUTHWEST. GIVEN THE DEGREE OF DRY AIR
UPSTREAM...FEEL THAT AREAS BEHIND DRY LINE MAY EASILY FALL BELOW
20% RH WITH TEMPS WELL ABOVE 80 AND WINDS AROUND 20 MPH. WILL
HOIST A FIRE WX WATCH FOR TOMORROW ROUGHLY S OF 412 AND WEST OF
U.S. 69...SURGING COLD FRONT WILL LIKELY KEEP RH VALUES A LITTLE
HIGHER TO THE NW OF TULSA AREA. THIS WILL ALSO LIKELY LIMIT RAIN
CHANCES IN THIS AREA BUT GOING POP FORECAST SHOWS THIS TREND AND
WILL LEAVE AS IS FOR NOW...BUT LOOKS LIKE A GOOD CHANCE THAT THE
TULSA AREA AND POINTS SOUTHWEST WILL MISS OUT IN THIS ROUND.

ALL UPDATED PRODUCTS WILL BE OUT BY AROUND 10 PM OR SHORTLY THEREAFTER.

PREV DISCUSSION... /ISSUED 629 PM CDT WED APR 2 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL REDEVELOP OVERNIGHT AND PERSIST INTO EARLY
THURSDAY AFTERNOON BEFORE IMPROVING TO VFR. SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE LATER TONIGHT...MAINLY AT THE
NORTHWEST ARKANSAS SITES. SHOWERS AND STORMS WILL REDEVELOP AHEAD
OF A DRYLINE AND COLD FRONT LATE THURSDAY AFTERNOON...WITH THE
NORTHWEST ARKANSAS SITES AGAIN MOST LIKELY TO BE AFFECTED. GUSTY
SOUTH TO SOUTHWEST WINDS WILL PREVAIL THROUGH THE FORECAST
PERIOD...EXCEPT AT KFSM WHERE LIGHTER EASTERLY WINDS WILL RESULT
IN LLWS OVERNIGHT INTO THURSDAY MORNING.

PREV DISCUSSION... /ISSUED 328 PM CDT WED APR 2 2014/

DISCUSSION...
AFTERNOON SURFACE ANALYSIS SHOWED WAVY WARM FRONT STRETCHING FROM
EXTREME SERN KS INTO FAR NRN OK...WITH DRYLINE ACROSS WRN OK. THE
LARGE WARM SECTOR IS STRONGLY UNSTABLE WITH SBCAPES AROUND
3000-3500 J/KG...WITH AGITATED CU/TCU NOTED ALONG AFOREMENTIONED
FRONTAL BOUNDARY. ATMOSPHERE REMAINS WEAKLY CAPPED...WITH LOCAL
MODELS/HRRR SUGGESTING INITIAL DEVELOPMENT ALONG THE WARM FRONT TO
THE TRIPLE POINT AROUND 22-00Z. GIVEN EXTREME INSTABILITY AND
EFFECTIVE BULK SHEAR AROUND 40-50KTS...ANY STORMS THAT FORM SHOULD
QUICKLY BECOME SEVERE...WITH THE BEST CHANCES OF ANY TORNADOES
REMAINING NEAR THE WARM FRONT. ACTIVITY THIS EVENING EXPECTED TO
DEVELOP NE INTO PARTS OF NE OK/SE KS...BUT CAN'T COMPLETELY RULE OUT
ISOLATED/SCATTERED DEVELOPMENT OVERNIGHT IN THE WARM SECTOR. THAT
SAID...WILL FOCUS HIGHEST POPS TO THE NW OF I-44.

APPROACHING UPPER WAVE WILL DRIVE DRYLINE INTO CNTRL OK AROUND
MID-DAY THURSDAY...AND INTO ERN OK DURING THE AFTERNOON. EXPECT
THUNDERSTORM DEVELOPMENT BY MID-AFTERNOON GENERALLY ALONG AND E OF
HIGHWAY 75...WITH ACTIVITY EXPANDING IN COVERAGE AS IT MOVES INTO
WRN AR DURING THE EVENING. COULD SEE DISCRETE SUPERCELL DEVELOPMENT
INITIALLY ALONG THE ADVANCING COLD FRONT/DRYLINE...WITH STORMS
EVENTUALLY BECOMING MORE LINEAR WITH TIME. AGAIN...ALL MODES OF
SEVERE WEATHER WILL BE POSSIBLE. THE THREAT WILL COME TO AN END
AROUND MIDNIGHT AS THE COLD FRONT EXITS THE REGION.

COOLER AND DRIER WEATHER FOR FRIDAY INTO SATURDAY IN THE WAKE OF THE
FRONTAL PASSAGE. COULD HAVE A LIGHT FREEZE ACROSS PARTS OF NW AR
SATURDAY MORNING AS THE SFC RIDGE SETTLES IN. RAIN CHANCES WILL
INCREASE SOME SUNDAY INTO MONDAY AS THE NEXT UPPER WAVE
APPROACHES...WITH A FEW THUNDERSTORMS POSSIBLE ACROSS THE SRN HALF
OF THE AREA. SEASONALLY COOL WEATHER SHOULD PERSIST INTO EARLY NEXT
WEEK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM 1 PM THURSDAY TO 7 PM THURSDAY FOR
     OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-OKZ071-OKZ073.

AR...NONE.
&&

AVIATION...05
Hazardous weather outlook, Apr 2, 9:58 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
958 PM CDT WED APR 2 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
958 PM CDT WED APR 2 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...VERY LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THE SEVERE WEATHER THREAT HAS DIMINISHED FOR TONIGHT ACROSS THE
AREA WITH THE ATMOSPHERE BECOMING INCREASINGLY CAPPED TO SURFACE
BASED STORM DEVELOPMENT. A COUPLE OF UPPER LEVEL IMPULSES IN
SOUTHWEST FLOW ALOFT OVERNIGHT MAY TRIGGER SCATTERED ELEVATED
THUNDERSTORMS DURING THE NIGHT...ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. A FEW STORMS MAY PRODUCE
MARGINALLY SEVERE HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
AS THE MAIN UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL PLAINS
ON THURSDAY...ANOTHER ROUND OF SEVERE WEATHER APPEARS LIKELY
THURSDAY AFTERNOON AND EVENING BEFORE A COLD FRONT SWEEPS THROUGH
THE REGION BY MIDNIGHT. AGAIN...ALL MODES OF SEVERE WEATHER WILL
BE POSSIBLE...INCLUDING TORNADOES...ESPECIALLY ACROSS NORTHWEST
ARKANSAS. HEAVY RAINFALL MAY CAUSE LOCALIZED FLASH FLOODING...
MAINLY IN AREAS THAT RECEIVE SIGNIFICANT RAIN THIS EVENING AND
OVERNIGHT.

IN ADDITION TO THE SEVERE WEATHER THREAT...THE FIRE DANGER WILL
RAPIDLY INCREASE ACROSS PORTIONS OF EASTERN OKLAHOMA AS THE DRY
LINE PUSHES EAST THURSDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR SEVERAL COUNTIES IN EASTERN OKLAHOMA FOR THURSDAY
AFTERNOON DUE TO ANTICIPATED VERY LOW HUMIDITY AND GUSTY WEST
WINDS.

ANOTHER UPPER LEVEL TROUGH WILL MOVE INTO THE SOUTHERN PLAINS ON
SUNDAY WITH A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS FAR SOUTHEAST
OKLAHOMA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
MONITOR THE LATEST FORECASTS AS DETAILS AND POTENTIAL IMPACTS
CONTINUE TO BE REFINED. WATCHES WILL LIKELY BE ISSUED AGAIN
THURSDAY AFTERNOON.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:06 PM CDTSevere Thunderstorm WarningTSAOsage24 min
Apr 2, 10:07 PM CDTFire Weather WatchTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more5 hr
Apr 3, 7:29 AM CDTSpecial Weather StatementTSALatimer46 min
Apr 3, 7:52 AM CDTSpecial Weather StatementTSALatimer53 min
Apr 3, 8:00 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore45 min
Apr 3, 8:48 AM CDTSpecial Weather StatementTSASequoyah27 min
Apr 3, 8:58 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 9:00 AM CDTSevere Thunderstorm WarningTSALeFlore45 min
Apr 3, 9:03 AM CDTSevere Thunderstorm WarningTSASequoyah42 min
Apr 3, 10:01 AM CDTSpecial Weather StatementTSAChoctaw29 min
Apr 3, 10:31 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Apr 3, 12:13 PM CDTSpecial Weather StatementTSAChoctaw32 min
Apr 3, 1:13 PM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 2:06 PM CDTSpecial Weather StatementTSATulsa24 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner60 min
Apr 3, 2:25 PM CDTSpecial Weather StatementTSACraig, Ottawa35 min
Apr 3, 2:35 PM CDTSpecial Weather StatementTSAOkmulgee25 min
Apr 3, 2:47 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner43 min
Apr 3, 2:55 PM CDTSpecial Weather StatementTSAOttawa50 min
Apr 3, 3:22 PM CDTSpecial Weather StatementTSAOkmulgee23 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes42 min
Apr 3, 3:35 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Apr 3, 3:47 PM CDTSpecial Weather StatementTSAOkmulgee28 min
Apr 3, 3:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Apr 3, 4:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes63 min
Apr 3, 4:16 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner59 min
Apr 3, 4:46 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 3, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee39 min
Apr 3, 5:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee52 min
Apr 3, 5:29 PM CDTSevere Thunderstorm WarningTSAMcIntosh46 min
Apr 3, 5:36 PM CDTSevere Thunderstorm WarningTSAAdair39 min
Apr 3, 5:49 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee41 min
Apr 3, 6:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee45 min
Apr 3, 6:30 PM CDTSevere Thunderstorm WarningTSAAdair45 min
Apr 3, 6:37 PM CDTSpecial Weather StatementTSAMcIntosh23 min
Apr 3, 6:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee50 min
Apr 3, 6:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah43 min

Nearby

Red Flag Warnings in Oklahoma, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.